Open Access

Inverse eigenvalue problems for nonlocal Sturm-Liouville operators

     Article (.pdf)

Abstract

We solve the inverse spectral problem for a class of Sturm-Liouville operators with singular nonlocal potentials and nonlocal boundary conditions.


Full Text





Article Information

TitleInverse eigenvalue problems for nonlocal Sturm-Liouville operators
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 1, 41-47
MathSciNet MR2502637
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Citation Example

L. P. Nizhnik, Inverse eigenvalue problems for nonlocal Sturm-Liouville operators, Methods Funct. Anal. Topology 15 (2009), no. 1, 41-47.


BibTex

@article {MFAT504,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {Inverse eigenvalue problems for nonlocal Sturm-Liouville operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {1},
     PAGES = {41-47},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=504},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues